# SDR 98ZZZX1057

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6010W
- Make and model: Beech 76
- Aircraft serial: ME98
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Strut
- Part number: 105384001
- Condition: Jammed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOLTS ATTACHING THE UPPER SHOCK STRUT ASSY TO THE UPPER GEAR HOUSING HAD SEVERE STRESS IN THE THREAD AREA.  THIS WAS CAUSED BY REPEATED OPERATIONS IN FLIGHT TRAINING.  BOLTS FAILED ALLOWING GEAR LEG TO EXTEND AND UPON RETRACTION, JAMMED ON LOWER WING SKIN RESULTING IN A GEAR-UP (2 EXTENDED) LANDING.  SUBMITTER SUGGESTED REMOVING BOLTS PERIODICALLY TO CHECK THREAD AREA FOR DISTRESS.  HAVE FOUND 6 OTHERS IN FLEET TO HAVE SAME DAMAGE TO THREADS.
